JournalsrmiVol. 17, No. 2pp. 375–407

An X-ray transform estimate in Rn\mathbb R^n

  • Izabella Laba

    University of British Columbia, Vancouver, Canada
  • Terence Tao

    University of California Los Angeles, United States
An X-ray transform estimate in $\mathbb R^n$ cover
Download PDF

Abstract

We prove an x-ray estimate in general dimension which is a stronger version of Wolff's Kakeya estimate [12]. This generalizes the estimate in [13] which dealt with the n=3n=3 case.

Cite this article

Izabella Laba, Terence Tao, An X-ray transform estimate in Rn\mathbb R^n. Rev. Mat. Iberoam. 17 (2001), no. 2, pp. 375–407

DOI 10.4171/RMI/298